Cold hands and feet effect of Bisoprolol

We have 367 consumer reports for Bisoprolol. Cold hands and feet effect occurred in 1%.

Patients statistics on Cold hands and feet side effect for Bisoprolol


Average weight in Lbs

Average height in Ft
5′ 3″
5′ 10″

Average age

Bisoprolol Circle Diagram 3 consumers of 367 reported about Cold hands and feet

  1. Victoria V. Delgado says:
    4.0 rating

    Bisoprolol for Heart rhythm disturbances; High blood pressure

    I got the medication 4 weeks ago mainly because of tachycardia and high blood pressure in the evening. At first I felt pretty good except for dizziness and cold hands and feet. For about 2 weeks I feel worse from day to day. Totally depressed, anxiety and panic attacks, driveless, tired, I just do not feel like myself anymore. Let the tablet just creep out and hope that I feel better then. My blood pressure and heart rate, I will try to get a handle on another way.

  2. Robert D. Swanson says:
    3.5 rating

    Bisoprolol for Cardiovascular disease

    Nightmares, sleep disorders, severe fatigue, listlessness, sensations in the toes (numbness, burning sensation), cold hands and feet. Take the drug in conjunction with ramipril. The blood pressure / heart rate lowering effect was only minimal for me (pulse from 85 to 75, blood pressure barely lowered). Since the unwanted side effects outweighed, I have now discontinued the drug completely and feel better every day. I’ll never use beta-blockers again.

  3. Juanita C. Lee says:
    4.0 rating

    I take 1/2 tablet in the morning. Very amazing was my weight gain, I now wear size 44 (previously 38/40). I’m not a glutton and eat a healthy diet. The weight gain I pushed on Cola zero, Radler. After I banish these drinks from my fridge, the scale remains constantly on adipose. For 2 months I have had dizzy spells that are so violent that I can not leave the bed. If the dizziness subsides after a day, I have a confused feeling in my head. Feeling cold in my hands and feet anyway, and I did not attribute that to the tablet. For 2 months I also have hair loss, but the dermatologist could fix it with a drug. As the other users have written, lack of drive is also available to me. In any case, in the new year after consultation with the family doctor, I will discontinue this medicine and try to keep the blood pressure within the normal range without a tablet. If that does not work, I have to resort to another drug.